# SDR MASA200400612

- Difficulty date: October 29, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 20,635 hours, 18,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC0043014
- Part serial: 01060H2373
- Condition: Sparks
- Location: Cockpit
- Part time: 2,156 hours, 2,240 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO GJT DUE TO THE FIRST OFFICERS WINDSHIELD HEAT CAUSING SMOKE IN THE FLIGHT DECK.  AIRCRAFT IS CURRENTLY AOG FOR A WINDSHIELD, SDR OPEN FOR FURTHER INVESTIGATION.  10/29 MX REPLACED WINDSHIELD.
